# SDR AALA202210173613

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 74,871 hours, 29,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Component: Slide
- Component part number: D31865310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OFF WING SLIDE ASSEMBLY CONTAINER IS DELAMINATED. MAINTENANCE REPLACED SLIDE ASSEMBLY PER TASK CARD 26C19053012.
